# SDR SWAA2013042315053

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 90,679 hours, 62,631 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: P18SEC4
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  AFTER EXTENDING THE LANDING GEAR THERE WAS NO DOWN AND LOCKED INDICATION.  LIGHTS DID NOT TEST.  C/W QRH.  AFTER LANDING, NOTICED MASTER CAUTION SEC 4 C/B TRIPPED.  RESET C/B'S AND OPS CHECKED GOOD PER MM.
